# SDR P5CA9601227

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP, L/E END RIB INBOARD OF INBOARD FLAP CARRIAGE ASSY HAS DENT AND DAMAGE.  STRAIGHTEN DENT PER SRM 51-40-01, SMOOTHED AND TREATED PER SRM 51-10-02.
